Blue DawnBlue Dawn's Journal
....because I got a phone call that my brothers stepson died of a drug overdose this morning. He was such a wonderful young man and we loved him. He was trying to kick his addiction. He had been to several long-term treatment programs and would be sober for a long period of time but would slip back into his addiction again. In fact, I learned today that he had just gotten out of another rehab program. I am heartbroken.
On top of that, I was lucky to get my 2nd Moderna shot yesterday, but I do feel awful today. I could not fall asleep last night. I have a fever today, my body aches terribly, I have chills, and I am terribly fatigued but cannot seem to fall asleep, no matter how hard I try. I am taking Tylenol and drinking lots of water to stay hydrated. I expect these symptoms to go away soon, so I am not going to complain. I am just grateful to have had both shots!
My physical issues are nothing, though, in comparison to my broken heart.
My husbands young stepson died last year from a drug overdose, so my grief is compounded by my memories of his death.
Life can be so sad.
Thank you for being my friends.
Profile InformationName: Dawn
Gender: Do not display
Home country: United States
Member since: Sat Nov 24, 2018, 11:26 PM
Number of posts: 879